# SDR SWAA2021052670948

- Difficulty date: May 10, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB STA 120.3; RIB STIFFENER #2 CRACKED NEAR LOWER FLANGE ; / 22. SETH DENNIS (TECHNICIAN), 13-MAY-2021 14:01 UTC ACCOMPLISHED RH STAB RIB REPAIR AT STA 120.3 #2 STIFFENER NEAR LOWER FLANGE IAW SRM 55-10-09-2R-4
